# SDR ASAA2017042720697

- Difficulty date: April 27, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN T-CAP CORRODED AROUND FASTENER HOLE BS 986.5 - RBL 43. GROUNDED - YES. REPAIRED MAIN CABIN T-CAP BS 986.5 - RBL 43 IAW B737-800 SRM 53-70-51 FIG. 203 REPAIR 6. REMAINING FASTENERS TO BE INSTALLED ON ASA CARD G0859031. (ORIG THICKNESS .150, REMOVED .036, REMAINING .114) REMOVED DOT.
